MathSciNet Relay Station
MathSciNet bibliographic data
MR2561158 93D21 (93C30)
Xiang, Z. R.; Wang, R. H. Robust control for uncertain switched non-linear systems with time delay under asynchronous switching. IET Control Theory Appl. 3 (2009), no. 8, 1041–1050.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement